# SDR SWAA2022012683253

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: 7530251
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD ENTRY DOOR MOP SILL B.S 320-350. / REMOVED CORROSION AT FWD ENTRY DOOR MOPSILL AT BS 320-350 MAX MATERIAL LOSS L=1.5' X W= 1.2 X D= 0.15' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1. LOCATED AND DRILLED NEW MOPSILL PN #7530251 IAW SRM 51-40-05. INSTALLED IAW SRM 51-40-02 88324U 1JUN17
